Top
10
Doctor insights on: Klonopin Overdose

Share
1

1
What are the tests for klonopin overdose?

What are the tests for klonopin overdose?

Klonopin OD: Urine screen positive for benzodiazepines. Only other indicators are level of alertness & vital signs. ...Read more

Dr. Donald Jacobson
778 doctors shared insights

Clonazepam (Definition)

Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be ...Read more


2

2
What is the treatment for klonopin overdose?

What is the treatment for klonopin overdose?

See below: I'd have er doctor decide :( treatment may involve "pumping the stomach, " taking certain medicines. Very imporant: once stabilized and cleaned, very close follow up in psychotherapy is a must! (especially if intentional od). ...Read more

See 1 more doctor answer
3

3
What are signs of a klonopin overdose?

Sedation up to death: Klonopin overdose is serious and should be treated at the emergency room immediately. It can lead to respiratory depression and death. ...Read more

4

4
What can klonopin overdose do ?

What can klonopin overdose do ?

...and death: It is easy to overdose on klonopin, because Klonopin like any other benzodiazepine is a CNS depressant. The overdose symptoms are: dizziness, somnolence, confusion, coma, respiratory and cardiovascular depression and death. Never share this medicine with another person or self medicate. If any concerns talk to your treating physician for more information. ...Read more

5

5
What are the tests for klonopin overdose?

Klonopin OD: Urine screen positive for benzodiazepines. Only other indicators are level of alertness & vital signs. ...Read more

6

6
What is the treatment for klonopin overdose?

See below: I'd have er doctor decide :( treatment may involve "pumping the stomach, " taking certain medicines. Very imporant: once stabilized and cleaned, very close follow up in psychotherapy is a must! (especially if intentional od). ...Read more

See 1 more doctor answer
7

7
Out of curiosity I have seen my friend take 12 one mg klonopin. How many mg would it take to overdose?

That's really high: 12 mg of Klonopin is incredibly high. Are you sure that's the drug? What happened to your friend? Klonopin is not something to sniff at and can potentially be lethal. I am cautious with any dose of more than 1 mg. ...Read more

8

8
What could happen if you overdosed on klonopin?

What could happen if you overdosed on klonopin?

Klonopin: Is medical emergency that needs supportive tx in er. There is extreme sedation, confusion, loss of consciousness, slowing of metabolic activities & heart, coma & death if not resuscitated. ...Read more

See 1 more doctor answer
9

9
What could happen if a person overdosed on 2-3grams of propanolol and 60 mgs of klonopin?

What could happen if a person overdosed on 2-3grams of propanolol and 60 mgs of klonopin?

Serious: These are very high doses of both medications. The propanolol can cause severe hypotension or bradycardia, or even cardiac arrest. The klonopin can cause severe respiratory depression. This person needs to be in the hospital for at least observation, if not medications to support heart rate and blood pressure, and to reverse the klonipin. ...Read more

Dr. Donald Jacobson
766 doctors shared insights

Klonopin (Definition)

Klonopin is a long-acting benzodiazepine which is a kind of sleep-inducing drug (anti-anxiety drug, psychiatric drug) and a blood pressure drug which is a ...Read more


Overdose (Definition)

When the maximum dose of medication ...Read more